# SDR DALA2016011900421

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Anti Ice Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL WEB, ANTI-ICE DUCT HOUSING, APPROXIMATELY XOS=379 AT RT SLAT NR 3. INNER SKIN WAS REMOVED AND INTERNAL WEB WAS FABRICATED AND REPLACED THEN INNER SKIN WAS INSTALLED IAW  SRM 51-30-2, 51-30-8 AND DWG 9922514-REV U.
